# SDR RAIA00606030

- Difficulty date: June 15, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 18,928 hours, 17,627 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 3570 - PIT - NR 2 EMERGENCY LIGHTS OUT IN CABIN.  MAINTENANCE RESECURED A WIRE ON THE OVERHEAD EMERGENCY LIGHTS AT BULKHEAD.  OPS CHECKED GOOD.
